# SDR TWRA9821

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 21561
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT 24 - SFO-JFK - DIVERTED TO COS DUE FWD CARGO COMPT FIRE DETECTION LIGHT ILLUMINATED IN FLIGHT.  BOTH FIRE BOTTLES DISCHARGED PER LOWER FWD COMPT FIRE CHECK LIST.  POST FLIGHT INSPECTION FOUND NO INDICATION OF FIRE.  SYSTEM GIVES FALSE FIRE WARNINGS INTERMITTENTLY.  REPLACED BOTH FWD CARGO COMPT FIRE BOTTLES PER MM 26-23-01.  REPLACED NR 1 AND NR 2 FIRE DETECTORS AND FWD AMPLIFIER PER MM 26-13-00.  OPS CHECK OK.  (M)
